# SDR LR7A0004

- Difficulty date: February 6, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 3884932
- Condition: Corroded
- Location: Bs 597
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 INSPECTION PER JOB CARD HSP57170, FOUND RT FS 597 MAIN BEAM CORRODED AT LOWER END WHEN REMOVED FOR ACCESS.  REPLACED BEAM PER SRM SMP 583-51-70-2.
